# SDR SWAA2022091974453

- Difficulty date: September 14, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 33,344 hours, 15,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY EXIT SIGN BACK HALF MISSING / [01] COMPLIED WITH EA 22-133-02800
